yes po natapos ko naman ito.
Eto po nagkaroon na ako. hmm napansin ko mas malakas [textspeak!] mens ko nung hinde ako uminom ng pills. Kasi nung uminom ako ng pills naging 3 days lang tapos na mens ko tapos unti unti pa. Pero nung nagstop ako ang lakas tapos bumalik ako sa usual ko na 5 day period.
Sis, withdrawal bleeding kasi ang nangyayari sa mga nagtake ng OCP or BCP.
Hindi siya yun REAL MENSES. WITHDRAWAL BLEEDING
Definition: The bleeding a woman experiences each month while using a hormonal birth control method, such as the Pill, the patch, or the NuvaRing. Monthly withdrawal bleeding is not the same thing as having a real menstrual period.
A woman using hormonal contraception will typically experience withdrawal bleeding when she is not exposed to any hormones from her birth control method, which is usually during the fourth week of her cycle:
Pill Users: the placebo week of a 28-day pill pack (or in our case 21-pack and 7-pill free days)
A withdrawal bleeding episode occurs during this week because the change in hormone dosage causes the uterine lining to weaken just enough to allow for some bleeding to occur. It is important to point out that withdrawal bleeding is due to the change in hormone levels, not a true period.
A withdrawal bleed can also occur after a course of progesterone therapy.
Also Known As: fake period, hormonal period